# SDR SWIA201024060

- Difficulty date: April 15, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 28,814 hours, 26,723 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE DOOR CYCLED OPEN AND CLOSE WITHOUT PILOT INPUT DURING TAXI.  (FT 6426)  REPLACED NLG DOOR SELECTOR VALVE.
